I feel yucky on my period and the next couple of days after too! I am on zoloft and right in the middle of my period he switched me to 50mg, I felt TERRIBLE! I could barely make it off the couch for one day and I have been an emotional wreck, yesterday and today seem a bit better, I have been on the 50mg's for 7 days now. I pray to God that one day I can look back on this time and say thank God it over, and I have my life back, I think we all do, unfortunately we can't turn the clocks back, so I try to be thankful for my bad days and thank God for getting me through them , and I am greatful for my good ones. I know it is such an uphill battle. I am going on 3 months post and still have no clue where I stand day to day, no consistancy, I think that is what is so bothersome. I like to be in control of my own body, feelings....and this prevents that, I hate it, I am glad we have each other for support and to know it is a hard path but also one we should all get through with time and patience. Good luck, stay in touch.